# SDR UIEA2018070201317

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,455 hours, 16,484 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD WDW EICAS MESSAGE ON TAXI IN. CHECKED WIRE 713-24 AS PER WIRING DIAGRAM 30-41-12. OPS CHECK GOOD.
